| Model Number |
CLV-180 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, the lamp intensity of the xenon light source was insufficient, and the emergency lamp indicator was blinking.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, it is likely that the following led to the malfunction: use of a non-olympus lamp.A definitive root cause cannot be identified.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.Corrected field: d8.